# SDR IPXA11565580

- Difficulty date: March 6, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC15202472
- Part serial: NSN
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR SEAT TRACK FLANGE CORROSION AT STA 681 RBL 26.  REMOVED OLD SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 53-00-52-1A-1, 53-30-52-01I, 51-10-02-0G, 51-40-02-0G, 51-40-05-06, 51-40-08-0G.
